# SDR ASAA9780081

- Difficulty date: May 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53075
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Disconnected
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING REPLACEMENT OF THE TAILCONE EMERGENCY EVACUATION SLIDE THE DEPLOY LANYARD WAS FOUND DISCONNECTED FROM THE GIRT TAB.  REPLACED THE TAILCONE EMERGENCY EVACUATION SLIDE AND CHECKED THE DEPLOY LANYARD FOR PROPER INSTALLATION.  (M)
